Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the category of indecomposable distributions on topological groups


Authors: K. R. Parthasarathy, R. Ranga Rao and S. R. S. Varadhan
Journal: Trans. Amer. Math. Soc. 102 (1962), 200-217
MSC: Primary 60.08; Secondary 22.20
MathSciNet review: 0153041
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.08, 22.20

Retrieve articles in all journals with MSC: 60.08, 22.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0153041-7
PII: S 0002-9947(1962)0153041-7
Article copyright: © Copyright 1962 American Mathematical Society